Traveling wave solutions of nonlinear scalar integral differential equations arising from synaptically coupled neuronal networks

Linghai Zhang 1 Axel Hutt 2
2 NEUROSYS - Analysis and modeling of neural systems by a system neuroscience approach
Inria Nancy - Grand Est, LORIA - AIS - Department of Complex Systems, Artificial Intelligence & Robotics
Abstract : We consider nonlinear scalar integral differential equations which generalize many important nonlinear scalar integral differential equations arising from synaptically coupled neuronal networks. The synaptic couplings can be very general, including not only pure excitations (modeled with nonnegative kernel functions), lateral inhibitions (modeled with Mexican hat kernel functions), lateral excitations (modeled with upside down Mexican hat kernel functions), but also synaptic couplings which may change sign for finitely many times or even infinitely many times.Moreover, we consider a Heaviside transfer function and distributed transmission and feedback delays. The work studies the existence and stability of traveling front solutions of such equations.
Type de document :
Article dans une revue
Journal of Applied Analysis and Computation, Wilmington Scientific Publisher, 2014, 4 (1), pp.1-68
Liste complète des métadonnées

https://hal.inria.fr/hal-00933715
Contributeur : Axel Hutt <>
Soumis le : mardi 21 janvier 2014 - 07:08:03
Dernière modification le : mercredi 28 septembre 2016 - 11:01:08
Document(s) archivé(s) le : mardi 22 avril 2014 - 09:49:09

Fichier

JAAC.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00933715, version 1

Citation

Linghai Zhang, Axel Hutt. Traveling wave solutions of nonlinear scalar integral differential equations arising from synaptically coupled neuronal networks. Journal of Applied Analysis and Computation, Wilmington Scientific Publisher, 2014, 4 (1), pp.1-68. 〈hal-00933715〉

Partager

Métriques

Consultations de la notice

390

Téléchargements de fichiers

183